# SDR DL76L010677

- Difficulty date: April 25, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 16,847 hours, 2,669 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 44964
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED INTO KEF DUE TO SMOKE IN COCKPIT. REPLACED FWD EXH FAN PER M/M 21-58-06-4. LEAK CK AND OPS CKS  O.K. NO FAULT INDICATIONS
